Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the automorphism group of a finite $ p$-group with the central quotient metacyclic

Authors: Richard M. Davitt and Albert D. Otto
Journal: Proc. Amer. Math. Soc. 30 (1971), 467-472
MSC: Primary 20.40
MathSciNet review: 0281797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that if G is a finite p-group $ (p > 2)$ such that the central quotient group of G is metacyclic and nontrivial, then the order of G divides the order of the automorphism group of G.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40

Additional Information

PII: S 0002-9939(1971)0281797-2
Keywords: Finite p-groups, regular, metacyclic, automorphism group
Article copyright: © Copyright 1971 American Mathematical Society